# SDR AALA202212016349

- Difficulty date: December 1, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 61,911 hours, 36,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: D92510238200
- Condition: Cracked
- Location: Frm 24 S32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: E AND E COMPARTMENT RACK 80VU CENTRAL POST / SPAR CRACKED AT FR 24 AND S32. MAINTENANCE REPLACED E AND E COMPARTMENT RACK 80VU CENTRAL POST / SPAR PER EA 339840A. NOTE: PLEASE SEE PREVIUOSLY SUBMITTED ASSOCIATED REPORT AALA202210208809.
